# SDR DALA2022042602938

- Difficulty date: April 22, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 81,871 hours, 26,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5647 AFT CABIN CEILING MOUNTED EXIT LIGHT MISSING BACK COVER. CORRECTIVE ACTION: INSTALLED COVER. CHECKS OK. (8645259)
